# SDR 96ZZZX3013

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1U
- Make and model: Lear 25D
- Aircraft serial: 371
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Part number: 23330072
- Condition: Cracked
- Location: Rudder Bal Wt
- Part time: 5,132 hours
- Component: 263300112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12-YEAR INSPECTION, FOUND THE RUDDER INSPECTION PANEL THAT CONTAINS THE RUDDER BALANCE WEIGHT WAS CRACKED AT 4 OUT OF 6 WEIGHT ATTACH HOLES.  SOME OF THE CRACKS WERE NOT VISIBLE UNTIL THE BALANCE WEIGHT WAS REMOVED.
